Research ArticleOpen accessEvery word in the titleCONSTRUCTION OF GENERAL SUBSUMPTIVE SOLUTIONS OF BOOLEAN EQUATIONS VIA COMPLETE-SUM DERIVATIONAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 13 Mar 2014 · 7,109 accessesView PDFCite
2 results for “Subsumptive General Solutions”
Set a search alertResearch ArticleOpen accessIn the keywordsThe Inverse Problem for Boolean EquationsAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiJournal of Computer Science, Vol. 8, Issue 12 · 3 Jan 2013 · 8,353 accessesView PDFCite